# SDR COEA2017101539804

- Difficulty date: October 15, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57114375200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 600031 HEAVY CHECK COE/MAJOR REPAIR: R/H WING SKIN RIB 9 LOWER REAR SPAR HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS PCE-2735/17...12148 DATED 11/23/2017.
